# SDR FDEA200811204949

- Difficulty date: November 20, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 418-440 LBL 24 GOUGED AND CORRODED.  R & R, TREATED AND PRIMED NEW FABBED SEAT TRACK ON MAE TRAVELER T8-769431 AND INSTALLED ON  STA 418-440 LBL24 IAW SRM 51-40-02, 1 REPAIR CATEGORY A.
